Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2006, Volume 51, Issue 2, Pages 445–446 (Mi tvp69)  

This article is cited in 1 scientific paper (total in 1 paper)

Letter to the Editor

On Zhulev's paper “On large deviations. II”

A. A. Borovkov, A. A. Mogul'skii, L. V. Rozovskii, A. I. Sakhanenko


DOI: https://doi.org/10.4213/tvp69

Full text: PDF file (276 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2007, 51:2, 398–400

Bibliographic databases:


Citation: A. A. Borovkov, A. A. Mogul'skii, L. V. Rozovskii, A. I. Sakhanenko, “On Zhulev's paper “On large deviations. II””, Teor. Veroyatnost. i Primenen., 51:2 (2006), 445–446; Theory Probab. Appl., 51:2 (2007), 398–400

Citation in format AMSBIB
\Bibitem{BorMogRoz06}
\by A.~A.~Borovkov, A.~A.~Mogul'skii, L.~V.~Rozovskii, A.~I.~Sakhanenko
\paper On Zhulev's paper ``On large deviations.~II''
\jour Teor. Veroyatnost. i Primenen.
\yr 2006
\vol 51
\issue 2
\pages 445--446
\mathnet{http://mi.mathnet.ru/tvp69}
\crossref{https://doi.org/10.4213/tvp69}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2324216}
\zmath{https://zbmath.org/?q=an:1138.60312}
\elib{https://elibrary.ru/item.asp?id=9242438}
\transl
\jour Theory Probab. Appl.
\yr 2007
\vol 51
\issue 2
\pages 398--400
\crossref{https://doi.org/10.1137/S0040585X97982451}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34447560941}


Linking options:
  • http://mi.mathnet.ru/eng/tvp69
  • https://doi.org/10.4213/tvp69
  • http://mi.mathnet.ru/eng/tvp/v51/i2/p445

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Mogulskii, “Integralnye i integro-lokalnye teoremy dlya summ sluchainykh velichin s semieksponentsialnymi raspredeleniyami”, Sib. elektron. matem. izv., 6 (2009), 251–271  mathnet  mathscinet  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:424
    Full text:122
    References:70

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021